# SDR A6WA2016121644666

- Difficulty date: December 15, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 31,573 hours, 30,782 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 2169
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH, FLAPS FAILED AT 0 DEGREES. PERFORMED QRH AND DIVERTED. NO IMPROPER HANDLE MOVEMENT AND NO ICE ACCUMULATION.  REPLACED THE BPSU.
